# SDR USAA2013100400004

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 38,128 hours, 22,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A SEAT DOOR 2L FLASHLIGHT BATTERY DEAD.  REPLACED BATTERY.
